# SDR USAA051025

- Difficulty date: August 17, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Engine: Cfmint CFM563B2
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: US69366002LF
- Condition: Cracked
- Location: Bs 277
- Part time: 40,668 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - Q2 - STRINGER CLIP, .250 INCH CRACK, STA 277; STR 9 L STR CLIP.  INSTALLED REPAIR STRINGER CLIP STA 907 IAW SRM.  (K)
